My bf and I got intimate on 14 december 2014 and he rubbed his penis around my vagina and not inside it. But just for precaution I took Plan B after 28 hours. I had blood spotting (very less) on 30 december 2014 till 2 Jan 2015. My first day of last period was on 6 December 2014 so I am due on 3 jan 2015. I am confused if it was light period or just blood spotting? Also How can I be sure if Plan B has worked?
You would need to take a pregnancy test to know if Plan B worked.
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 3 answers
Posted 16 Sep 2014 • 1 answer
Posted 21 Jul 2016 • 1 answer
Posted 25 Jan 2017 • 2 answers
Posted 8 May 2018 • 1 answer